MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 WINDOW FRAME 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE
Model Number 59410882
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment, it was discovered that the corner of 20 iv3000 10cm x 12cm central line catheters ctn 50 peeled of easily and it was difficult to detach the dressing from the paper cover.No patient injury reported.
 
Additional Manufacturer Narrative
We have now concluded our investigation into this complaint.A review of the associated batch manufacturing records did not identify any issue at the point of manufacture which may have caused or contributed to the issue highlighted by the complainant.In addition it can be confirmed that all finished product specification testing was satisfied at the point of release.The complaint history file does not contain further instances/ related events of the reported event.The device was intended to be used for treatment.The returned samples were functionally evaluated which confirmed the failure mode of the backing paper being difficult to remove from the dressing.This is a low level intermittent fault which if seen is tabbed for removal during the conversion process.During the manufacturing of the dressing, in process checks are undertaken for this product.All material is manufactured according to the specification and only product meeting the release criteria will be passed on for further processing.We were able to confirm a relationship between the event and the device.The root cause was determined as a manufacturing process issue.As the occurrence rate is within acceptable range, no further actions by smith and nephew are deemed necessary at this stage.This complaint information will be shared with the relevant manufacturing team.We will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 WINDOW FRAME 10X12CM CTN 50
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11787967
Report Number8043484-2021-01014
Device Sequence Number16944367
Product Code KGX
UDI-Device Identifier00040565120607
UDI-Public00040565120607
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model Number59410882
Device Catalogue Number59410882
Device Lot Number2020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1